# SDR CALA2024011500112

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N78060
- Make and model: Boeing 767424ER
- Aircraft serial: 29455
- Aircraft time: 84,979 hours, 11,960 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 271438
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RH AISLE CLG PNL EMER LT ABOVE SEAT 1 TO 2 LT COME ON LESS THAN 15 MINS (BAT EQ#M730) TRANSFER REF. NON-ROUTINE HX NRC WO.2709084 AND EMER LT BAT PACK EQ#M730 REPLACED AND INSTALLATION TEST CARRIED OUT NORMAL, CABIN RH AISLE CLG PNL EMER LT TESTED NORMAL AS PER AMM 33-51-07,33-51-00 ATTACHED FORM 44.0008 ITEM 1-2.
